arrow
Volume 15, Number 2
Previous Issue Next Issue

C. L. Wang & Z. Y. You

J. Comp. Math., 15 (1997), pp. 97-104.

Preview Full PDF 2117 23236 Abstract

X. Li & B. Y. Guo

J. Comp. Math., 15 (1997), pp. 105-126.

Preview Full PDF 2142 23066 Abstract

P. W. Zhang

J. Comp. Math., 15 (1997), pp. 127-137.

Preview Full PDF 2123 23049 Abstract

D. L. Hu & D. Y. Cai

J. Comp. Math., 15 (1997), pp. 138-148.

Preview Full PDF 2085 22942 Abstract

X. C. Liu

J. Comp. Math., 15 (1997), pp. 149-158.

Preview Full PDF 2145 23447 Abstract

Y. P. Lin

J. Comp. Math., 15 (1997), pp. 159-178.

Preview Full PDF 2138 22865 Abstract

G. P. He, B. Q. Diao & Z. Y. Gao

J. Comp. Math., 15 (1997), pp. 179-192.

Preview Full PDF 2224 22551 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard